I've been taking Viibryd for a week, and I never manage to sleep more than 3-4 hours a night. Has anyone else experienced this, and if so, does the problem subside over time? I'm ready to give up on this!
Viibryd - Insomnia as Side Effect?
Question posted by sleepless in cp on 31 Aug 2012
Last updated on 12 July 2017 by tmbrttt6
I have been taking viibryd for 3 years at night. I was taking trazodone and ambien but doctor stopped the sleep meds due to cost issues and side effect of trazodone.
Now I never sleep at night. soon doc will move viibryd to morning. I hope it stops causing so much insomnia.
The timing of the Viibryd dosage is very important. Most people seem to do best with the med taken in the morning, with food. Sleep disruption seems to be porportionate to how late in the day it is taken.
I'm so sorry that happened to you. I too am experiencing insomnia from viibryd . I was taking the 10mg for about 10 days then had to have my doctor wean me off due to the horrible insomnia . Now I sleep for about 4 hours only with ambien. It's been a couple of weeks since I've been off and I'm getting worried . When did you insomnia go away ?
I have been on Viibryd for 10 days now and Can Not sleep, but 2 hours a night. My brain feels like it is soooo very wide awake. I do not know what to do??? I have even tried taking lunesta for help but Nothing... Anyone??? will it go away, for I Hate to try yet another med, since I have been on many with no help. Also I heard of a new Med called Brintellix Any one have experience with this???
Usually the insomnia will improve after the induction period is over - 4 weeks/a month. If it continues, another medication might be considered or a sleeping aid added???
I developed insomnia on viibryd that continued after I stopped taking the drug. I've been off it for a year but still wake up after 4 hours of sleep when I used to need 8. Hopefully yours subsides after you stop taking it.
Insomnia has a low incidence rate with Viibryd (4-6%). If the problem is vivid dreams keeping you awake, contact your doctor, you may need a little help. If the problem does not settle down in a week, call you doctor anyway. There are solutions that can be prescribed.
Hello sleepless in cp. Up to 6% of people taking Viibryd list Insomnia as a side effect. If you find that it continues, you might either have the dose adjusted,(this often helps to rectify the problem) if that fails to help, another drug might be used to replace it with. Regards, pledge
- Viibryd uses and safety info
- Viibryd information for Healthcare Professionals (includes dosage details)
- Side effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.